Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1983, Volume 28, Issue 1, Pages 3–31 (Mi tvp2149)  

This article is cited in 1 scientific paper (total in 1 paper)

On the invariance principle for semimartingales with «nonclassical» assumptions

R. Š. Lipcer, A. N. Širyaev

Moscow

Abstract: Suppose that $X^n$, $n\ge 1$, is a family of semimartingales with triplets of local characteristics $(B^n,\langle X^{nc}\rangle,\nu^n)$ and let $M$ be a Gaussian martingale. We find conditions (theorem 2) which are sufficient for the weak convergence $X^n$ to $M$.

Full text: PDF file (1374 kB)

English version:
Theory of Probability and its Applications, 1984, 28:1, 1–34

Bibliographic databases:

Received: 03.07.1981

Citation: R. Š. Lipcer, A. N. Širyaev, “On the invariance principle for semimartingales with «nonclassical» assumptions”, Teor. Veroyatnost. i Primenen., 28:1 (1983), 3–31; Theory Probab. Appl., 28:1 (1984), 1–34

Citation in format AMSBIB
\Bibitem{LipShi83}
\by R.~{\v S}.~Lipcer, A.~N.~{\v S}iryaev
\paper On the invariance principle for semimartingales with <<nonclassical>> assumptions
\jour Teor. Veroyatnost. i Primenen.
\yr 1983
\vol 28
\issue 1
\pages 3--31
\mathnet{http://mi.mathnet.ru/tvp2149}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=691465}
\zmath{https://zbmath.org/?q=an:0529.60030|0518.60041}
\transl
\jour Theory Probab. Appl.
\yr 1984
\vol 28
\issue 1
\pages 1--34
\crossref{https://doi.org/10.1137/1128001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984SL53600001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2149
  • http://mi.mathnet.ru/eng/tvp/v28/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Rotar', “On summation of independent variables in a non-classical situation”, Russian Math. Surveys, 37:6 (1982), 151–175  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:149
    Full text:68

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021